“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11326
School of Mathematics
  Title:   On existence of embeddings into modules of finite homological dimensions
  Author(s):  S. Yassemi (Joint with R. Takahashi and Y. Yoshino)
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  138
  Year:  2010
  Pages:   2265-2268
  Supported by:  IPM
  Abstract:
Let R be a commutative Noetherian local ring. We show that R is Gorenstein if and only if every finitely generated R-module can be embedded in a finitely generated R-module of finite projective dimension. This extends a result of Auslander and Bridger to rings of higher Krull dimension, and also improves a result due to Foxby where the ring is assumed to be Cohen-Macaulay.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right